# SDR GTIA2020010634905

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 13,448 hours, 5,807 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

C/B AB11 BUS 1 103XP SPLY POPPED-PERFORMED OPS CHECK OF AC MAIN GENERATOR IAW AMM 24-20-00, OPS CHECK GOOD. THEN PERFORMED OPS TEST OF AC ESSENTIAL - GENERATION SWITCHING IAW AMM 24-25-00-710-001-A. OPS CHECK GOOD. PERFORMED ENGINE RUN PF BOTH ENGINES IAW AMM 71-00-00 OPS CHECK NO DEFECTS FOUND . BREAKER AB11 NEVER POPPED. NO SOKE OR SMELL OF SMOKE PRESENT . OK FOR SEVICE
